advertisement
Question
Posted by: doomed | 2006/11/14

Dear Doc/Lou

I am so confused....to the point that i constantly get headaches,my periods for September were 3 weeks late which i got on the 1st of October and they lasted 7 days of which i normally get them for 5 days fine,then abt 2 weeks later i had sex and took the morning after pill which was ok, then i started urinating more frequently to the point of wen i reach the end of my urine it burns and on 1 occasion a little bit of blood came out i went to the pharmacy and they gave me quatro-soda,i used it and things got better,i assumed that i had 2 hav my periods around the 1st of Nov but nothing came, last week i had intercourse again took pill again i got very sick felt like throwing up n had stomach cramps still my period has not come yesterday bought a hpt now this is where i totaly get confused the test is best perfomed with ur morning urine..woke up around 2:30 am took test waited 4 results NOTHING the test is blank no lines wat so ever...it started fine as i watched the windows turn to a reddish colour then it went back to the original white colour it was so im still doomed i dont know whether im preggies or not as no results were displayed......and im gone back to urinating more frequently.

Pls advice as to wat culd be the problem...
Pls Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your periods may have stayed away because of the morning after Pill, which does disrupt your cycle. the pregnancy test was invalid so you will have to repeat it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement